Semi-linear fractional systems with Caputo type multi-step differences

Dorota Mozyrska , Ewa Girejko

Abstract

n/a
Author Dorota Mozyrska (FCS / DM)
Dorota Mozyrska,,
- Department of Mathematics
, Ewa Girejko (FCS / DM)
Ewa Girejko,,
- Department of Mathematics
Journal seriesCarpathian Journal of Mathematics, ISSN 1584-2851, (A 30 pkt)
Issue year2014
Vol30
No2
Pages187-195
ASJC Classification2600 General Mathematics
Internal identifier000032838
Languageen angielski
Score (nominal)30
Score sourcejournalList
ScoreBUT score = 25.0, 21-12-2018, manual
Ministerial score = 25.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 30.0, 20-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2014 = 0.705; WoS Impact Factor: 2014 = 0.792 (2) - 2014=0.901 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?